# SDR SWAA2021122748632

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR TO SIDEWALL SUPPORT LBL22 BS787+14 AND +18 ; CORROSION FLOOR TO SIDEWALL SPPORT LBL22 BS787+14 AND +18 / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT DISCREPANCY AREA FOUND TO BE OUT LIMITS L=1.000' W=0.500' D=0.011' ORIGINAL THCKNESS O.040' REMAINING MAT 0.029 IAW SRM53-00-53-1A-2 FIG 103 DETAIL C USED TOOL ID ATS 1672 DATE DUE 03/2021/03/2022; [02] VERIFIED CORRECTIVE ACTION 1; [03] DAMAGE FOUND ON ACB LH FLOOR TO SIDE WALL SUPPORT ANGLE WILL BE ACCOMPLISHED WITH CUSTOMER CARD #TTG8Q009K463; [04] VERIFIED CORRECTIVE ACTION 3
